# SDR CA180808020

- Difficulty date: June 17, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 879 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 8223065001
- Condition: Failed
- Location: Adaptive Flight
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

(CAN) ROCKWELL COLLINS PROLINE FUSION EQUIPPED AIRCRAFT, ADAPTIVE FLIGHT DISPLAY AFD-3700.  DEFECT REPORTED AS `NUMEROUS ERRONEOUS CAS MESSAGES SHOWING UP ON RETURN TO YEG, UNCOMMANDED FLL CHANGE FROM 160 TO 99 IN CLIMB OUT OF YQU`.  AFD 2 DETERMINED TO HAVE FAILED INTERNALLY.  MANUFACTURER AWARE OF DIFFICULTIES THROUGH WARRANTY RETURN PROGRAM.  AFD REPLACED, SOFTWARE, CHARTS AND CHECKLISTS RELOADED AND GROUND TESTED SERVICEABLE.  (TC# 20180808020)
